• WifeofCIPN's Avatar

    WifeofCIPN started following

    User: lfitz

  • WifeofCIPN's Avatar

    WifeofCIPN shared an experience

    Decision Point

  • WifeofCIPN's Avatar

    WifeofCIPN shared an experience

    Other Care (CAM (Complementary and Alternative Medicine)): Healthy diet--lots of veggies, esp. cruciferous and leafy greens, tumeric, ginger. Shakes with protein powder, flax and chia seeds, matcha green tea powder, etc. and juicing--mostly carrots, beets, ginger and tumeric, green apple and celery, Romaine and parsley. Also used DoTerra essential oils (frankinsense, lavender) in diffuser.

    1 Comment
    • Longlife's Avatar
      Longlife

      Visit a Naturopath with Oncological training. They may suggest vitamins/minerals as well. I take a host of them. I also was tested and found a gene test for MTHFR which, if he has it, could of be a player in this. This gene notes the inability of absorb folic acid and so a supplement of Folate is suggested. Also, get a hair sample test from a qualified Chiropractor or Naturopath. They can determine what his body is lacking in nutrients and a host of other valuable information. That test should cost about $150. Visit my Facebook page "Beat Rare Cancers". My blog will be up in May outlining tons of information about Rare Cancer care for everyone. It is titled "BeatRareCancers.com"

      over 3 years ago
  • WifeofCIPN's Avatar

    WifeofCIPN shared an experience

    Side Effects (Nerve damage (peripheral neuropathy)): This was the worst side effect of chemotherapy. We are hoping it subsides, but know that it might not.

  • WifeofCIPN's Avatar

    WifeofCIPN shared an experience

    Side Effects (Low white blood cell counts (neutropenia)): Neulasta helped with this issue.

  • WifeofCIPN's Avatar

    WifeofCIPN shared an experience

    Drug or Chemo Therapy (Chemotherapy): Chemo wasn't too bad-a super healthy diet helped my husband feel better than expected. However, continuing problems with CIPN are impacting his life even now that the chemo treatments have concluded.
    My husband was on 5FU (oxalyplatin and fluorocacil) and after 8 rounds was taken off oxalyplatin because of the lingering "tingling" in his hands and feet. Now we wish he had been taken off that part of the drug sooner because the neuropathy has continued to progress. Now his feet and hands are almost totally numb all the time and occasionally his feet even burn. Other side effect of the chemo-fatigue a couple of days after the chemo bag was removed, low white blood cell count (Neulasta helped with that) and low platelet levels. Because of the low platelet levels, beginning with Round 3 he had to move to a three week cycle instead of 2 weeks. The worst part about that was that chemo lasted from late August to the 1st of April. Too long! But he is now finished and starting to feel better--except for the neuropathy. Ugh.

    1 Comment
    • Longlife's Avatar
      Longlife

      Really time to walk! Just a bit every day is so important to blood flow. Get a squishy ball to squeeze for his hands to also stimulate nerves and regrowth. So important to eat healthy every day. Something raw with fruits/veggies. Make smoothies. Cut back on meat big time. Wheat as well. Chinese rice noodles work great for pasta. Cut back on anything with Gluten in it.

      over 3 years ago